# SDR BAGA2024021200003

- Difficulty date: December 29, 2023
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N193BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000652
- Aircraft time: 23,515 hours, 18,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Frms 84-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LEASE RETURN INSPECTION OF N193BZ, ZONAL INSPECTION CARDS FOUND CORROSION IN THE CENTER FUSELAGE LH INBD FLOOR BEAM BETWEEN FR 84 AND FR 87 AT Y - 10.  THE REPAIR WAS SIGNED OFF ON 12/29/23 AS A MAJOR REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE ON 2/2/24 AND REMOVED FROM THE BREEZE OPERATION SPECIFICATION ON 2/2/24
